# SDR SWIA201439901

- Difficulty date: November 10, 2014
- Submitted: November 20, 2014
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 31,955 hours, 26,479 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Elevator
- Condition: Vibration
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE CREW EXPERIENCED BUFFETING, DIVERTED.  REMOVED AND REPLACED LT ELEVATOR. INFLIGHT FUNCTIONAL CHECK COMPLETE.  SATISFACTORY.  NO ABNORMALITIES FOUND.
